# SDR AALA20011122

- Difficulty date: May 21, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, COACH EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
